# SDR USAASB98087

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: E/E Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, W
- Precautionary procedure: A

## Discrepancy

CLT - FLT 84 - AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE AND THE COCKPIT WAS EXTREMELY NOISY.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE E/E DOOR OPEN AND ALSO FOUND THE DOOR INDICATION IN THE COCKPIT WAS INOP.  DOOR WAS CLOSED AND THE FLIGHT WAS DISPATCHED WITH THE E/E DOOR LGIHT INDICATION ON MEL.  MAINTENANCE ADJUSTED THE E/E DOOR PROXIMITY SWITCH.  DOOR INDICATION CHECK GOOD.  REMOVED MEL.  (M)
